# SDR HALA20240129030

- Difficulty date: January 27, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N395HA
- Make and model: Airbus A330-243
- Aircraft serial: 1469
- Aircraft time: 39,309 hours, 6,162 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 49,352 hours, 7,686 cycles
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: UNKNOWN
- Condition: Faulted
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS - ENGINE 1 AUTOSTART ABORT. AUTO RESTART WAS GOOD. REMOVED AND REPLACED LEFT ENGINE IGNITER PLUG PER AMM 74-21-51 OPERATION CHECK GOOD.
